TítolOn Lukasiewicz logic with truth constants
Publication TypeBook Chapter
Year of Publication2007
AuthorsCignoli R, Esteva F, Godo L
EditorO. al. Cet
Book TitleTheoretical Advances and Applications of Fuzzy Logic and Soft Computing, ASC 42
Paginació869-875
EditorSpringer-Verlag
Resum

Canonical completeness results for {Ł}$(\mathcal{C})$, the expansion of {Ł}ukasiewicz logic {Ł} with a countable set of truth-constants $\mathcal{C}$, have been recently proved in \cite{eggn06} for the case when the algebra of truth constants $\mathcal{C}$ is a subalgebra of the rational interval $[0, 1] \cap \mathbb{Q}$. The case when $C \not \subseteq [0, 1] \cap \mathbb{Q}$ was left as an open problem. In this paper we solve positively this open problem by showing that {Ł}$(\mathcal{C})$ is strongly canonical complete for finite theories for {\em any} countable subalgebra $\mathcal{C}$ of the standard {Ł}ukasiewicz chain $[0,1]_{Ł}$.